# SDR UIEA2024112201101

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 107,041 hours, 23,204 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Coked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1, BEARING #5, LH/RH SUMP PIPES WITH LEAK EVIDENCE.( DURING VISUAL EXAMINATION, OIL COKE BUILD-UP WAS FOUND, COKING WAS REMOVED AND NO OIL LEAK WAS FOUND IN LH/RH SUMP PIPES IAW AMM SUBTASK 72- 50-00-216-032-H00 REV. 143 DATE: 22 AUG 2024. C/W IDLE LEAK CHECK TEST TRANSFER TO 8007 ITEM NUMBER 34. NO FURTHER DEFECTS NOTED )
